# SDR A6WA201141052

- Difficulty date: November 30, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 20,556 hours, 19,665 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAILED MESSAGE WHEN SELECTING FLAPS 20-30.  COMPLIED WITH QRH AND LANDED UNEVENTFULLY.  FOUND REPEAT SKEW DETECT SENSOR FAULTS ASSOCIATED JAMB AND RT BPSU CODES IN FECU IAW FIM 27-50.  REPLACED RT WING BPSU IAW AMM 27-51.  OPS CHECKED GOOD.
